# SDR AALA2020083199004

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 20,355 hours, 7,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 146550
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 20,355 hours, 7,878 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOPERATIVE EMERGENCY POWER SUPPLY UNIT 12WL IN PASSENGER CABIN  (1 EA). REPLACED SERVICEABLE EMERGENCY POWER SUPPLY (12 WL) IAW AMM 33-51-38-400-001-A.
